# SDR CA150319004

- Difficulty date: March 18, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 767-38E
- Aircraft time: 98,046 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Condition: Abnormal
- Stage of operation: AP
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THE FOLLOWING PERFORMANCE ASPECTS REGARDING THE FLIGHT: -40LBS BACK PRESSURE NEEDED TO ROTATE-ON APPROACH, 13.5 UNITS OF AFT STABILIZER TRIM WAS REQUIRED.  ACFT WAS SERVICEABLE.  OPS WAS VERIFYING WEIGHTS AND LOCATION OF CARGO, SO FAR ALL WAS NORMAL.  ONGOING MAINTENANCE INVESTIGATION OF ACFT CONTINUES  RESOLUTION: INSPECTED THE ELEVATOR BELLCRANK ON 645 AND IT CHECKED OK.  WE ACCOMPLISHED THE BELLCRANK CHECK AND IT MEASURED .3750" ON THE LT SIDE AND .1250" ON THE RT SIDE. BOTH ARE WITHIN LIMITS SINCE 1" IS THE MAX ALLOWABLE RANGE.  THE MOVEMENT WAS FREE AND CLEAR.  WE ALSO CHECKED THE TRIM READING IN THE COCKPIT AND IT WAS THE SAME AS ON THE STABILIZERS.  FD RECORDER DATA SENT TO PLAYBACK, CENTER PLAYBACK REPORTS, NO FAULTS EVIDENT.
